Alert archive / Hawaii / Wind Advisories in 2011

Wind Advisory 24, NWS Honolulu, HI

November 25, 20114 counties in Hawaii

NWS Honolulu, HI issued this wind advisory at Nov 25, 2011, 7:35 PM HST for 4 counties in Hawaii. It took effect at Nov 26, 2011, 12:00 PM HST. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Nov 25, 2011, 7:35 PM HST (05:35 UTC)
In effect from
Nov 26, 2011, 12:00 PM HST
Expired
Nov 26, 2011, 2:20 PM HST
In force
2 hr
Issued by
NWS Honolulu, HI

Counties Hawaii County, HI, Honolulu County, HI, Kalawao County, HI, Kauai County, HI

The radar

The Molokai radar (PHMO), 38 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lihue, (PHLI), launched 00:00Z, 5.6 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 00:00Z on 2011-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 00:00Z on 2011-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-351 J/kg
Mixed-layer LCL
1146 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

624 
WWHW70 PHFO 260535
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
735 PM HST FRI NOV 25 2011

...WIND ADVISORY STARTING AT NOON HST SATURDAY FOR KAUAI COUNTY
AND OAHU...

.STRONG NORTHEAST WINDS BEHIND A FRONT PASSING DOWN THE ISLAND
CHAIN WILL PRODUCE WIND GUSTS OF 50 MPH...ESPECIALLY OVER LAND
AREAS AND VALLEYS SOUTH AND WEST OF THE MOUNTAINOUS TERRAIN.
THESE STRONG WINDS WILL CONTINUE INTO SATURDAY NIGHT...AND WILL
LIKELY SPREAD TO ADDITIONAL ISLANDS...INCLUDING PORTIONS OF MAUI
COUNTY AND THE BIG ISLAND.

HIZ001>011-261745-
/O.NEW.PHFO.WI.Y.0024.111126T2200Z-111127T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS-
OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-
OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-
INCLUDING THE CITIES OF...LIHUE...PRINCEVILLE...POIPU...WAIMEA...
HANAPEPE...KOKEE STATE PARK...HONOLULU...WAIKIKI...HAWAII KAI...
KAPOLEI...NANAKULI...MAKAHA...HALEIWA...WAIALUA...KAHUKU...
PUNALUU...LAIE...KAILUA...KANEOHE...WAIMANALO...MILILANI...
WAHIAWA...PEARL CITY...MAKAKILO
735 PM HST FRI NOV 25 2011

...WIND ADVISORY IN EFFECT FROM NOON TO 6 PM HST SATURDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM HST SATURDAY. 

* WINDS...NORTHEAST 25 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...THE WINDS WILL INCREASE THROUGH SATURDAY MORNING WITH
  THE STRONGEST SUSTAINED WINDS AND GUSTS ARE EXPECTED STARTING
  SATURDAY AFTERNOON.

* IMPACTS...THE STRONG WINDS MAY RESULT IN DOWNED BRANCHES AND
  TREE LIMBS. ELECTRICAL POWER INTERRUPTIONS ARE ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECURE ANY LOOSE OBJECTS THAT MAY BECOME AIRBORNE...OR MOVE THEM
INDOORS. USE EXTRA CAUTION AND SLOW DOWN WHILE DRIVING HIGH
PROFILE VEHICLES SUCH AS VANS AND TRUCKS...BECAUSE THESE STRONG
WINDS CAN MAKE DRIVING DIFFICULT.

&&

$$

HOUSTON
3 follow-up statements
346 
WWHW70 PHFO 261334
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
334 AM HST SAT NOV 26 2011

...WIND ADVISORY THIS AFTERNOON FOR KAUAI COUNTY AND OAHU...

.STRONG NORTHEAST WINDS BEHIND A FRONT PASSING DOWN THE ISLAND
CHAIN WILL PRODUCE WIND GUSTS UP TO 50 MPH THIS AFTERNOON...
ESPECIALLY OVER LAND AREAS AND VALLEYS SOUTH AND WEST OF THE
MOUNTAINOUS TERRAIN. THESE STRONG WINDS WILL CONTINUE INTO
TONIGHT...AND WILL LIKELY SPREAD TO ADDITIONAL ISLANDS...
INCLUDING PORTIONS OF MAUI COUNTY AND THE BIG ISLAND.

HIZ001>011-270145-
/O.CON.PHFO.WI.Y.0024.111126T2200Z-111127T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS-
OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-
OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-
INCLUDING THE CITIES OF...LIHUE...PRINCEVILLE...POIPU...WAIMEA...
HANAPEPE...KOKEE STATE PARK...HONOLULU...WAIKIKI...HAWAII KAI...
KAPOLEI...NANAKULI...MAKAHA...HALEIWA...WAIALUA...KAHUKU...
PUNALUU...LAIE...KAILUA...KANEOHE...WAIMANALO...MILILANI...
WAHIAWA...PEARL CITY...MAKAKILO
334 AM HST SAT NOV 26 2011

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM HST
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM HST
THIS EVENING. 

* WINDS...NORTHEAST 25 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...THE WINDS WILL INCREASE THROUGH THIS MORNING WITH THE
  HIGHEST WIND GUSTS EXPECTED STARTING THIS AFTERNOON.

* IMPACTS...THE STRONG WINDS MAY RESULT IN DOWNED BRANCHES AND 
  TREE LIMBS. ELECTRICAL POWER INTERRUPTIONS ARE ALSO POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECURE ANY LOOSE OBJECTS THAT MAY BECOME AIRBORNE...OR MOVE THEM
INDOORS. USE EXTRA CAUTION AND SLOW DOWN WHILE DRIVING HIGH
PROFILE VEHICLES SUCH AS VANS AND TRUCKS...SINCE THESE STRONG
WINDS CAN MAKE DRIVING DIFFICULT.

&&

$$

HOUSTON
390 
WWHW70 PHFO 261950
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
950 AM HST SAT NOV 26 2011

...WIND ADVISORY THIS AFTERNOON THROUGH TONIGHT...

.STRONG NORTHEAST WINDS BEHIND A FRONT WILL PRODUCE WIND GUSTS UP
TO 50 MPH STARTING THIS AFTERNOON AND CONTINUING TONIGHT.

HIZ012>027-270800-
/O.EXB.PHFO.WI.Y.0024.111126T2200Z-111127T1600Z/
MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA-
KAHOOLAWE-MAUI WINDWARD WEST-MAUI LEEWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA-
HALEAKALA SUMMIT-KONA-SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST-
KOHALA-BIG ISLAND INTERIOR-
INCLUDING THE CITIES OF...KALAUPAPA...KAUNAKAKAI...MANELE...
LANAI CITY...WAILUKU...LAHAINA...KAANAPALI...KAHULUI...HANA...
MAKAWAO...KIHEI...MAKENA...
HALEAKALA NATIONAL PARK ABOVE 6000 FEET...KAILUA-KONA...MILOLII...
SOUTH POINT...PAHALA...HILO...VOLCANO...HONOKAA...KAMUELA...
WAIKOLOA...BRADSHAW FIELD...SADDLE ROAD ABOVE 5000 FEET
950 AM HST SAT NOV 26 2011

...WIND ADVISORY IN EFFECT UNTIL 6 AM HST SUNDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST SUNDAY. 

* WINDS...NORTHEAST 15 TO 30 MPH WITH LOCALIZED GUSTS UP TO 50 MPH.

* TIMING...STARTING THIS AFTERNOON AND CONTINUING TONIGHT.

* IMPACTS...THE STRONG WINDS MAY RESULT IN DOWNED TREE LIMBS.
  ELECTRICAL INTERRUPTIONS ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION AND
WATCH FOR WIND-BLOWN DEBRIS ON THE ROADS. BE PREPARED FOR
POSSIBLE POWER OUTAGES.

&&

$$

HIZ001>011-270800-
/O.EXT.PHFO.WI.Y.0024.111126T2200Z-111127T1600Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS-
OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-
OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-
INCLUDING THE CITIES OF...LIHUE...PRINCEVILLE...POIPU...WAIMEA...
HANAPEPE...KOKEE STATE PARK...HONOLULU...WAIKIKI...HAWAII KAI...
KAPOLEI...NANAKULI...MAKAHA...HALEIWA...WAIALUA...KAHUKU...
PUNALUU...LAIE...KAILUA...KANEOHE...WAIMANALO...MILILANI...
WAHIAWA...PEARL CITY...MAKAKILO
950 AM HST SAT NOV 26 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM HST SUNDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST SUNDAY. 

* WINDS...NORTHEAST 15 TO 30 MPH WITH LOCALIZED GUSTS UP TO 50
  MPH.

* TIMING...STARTING THIS AFTERNOON AND CONTINUING TONIGHT. 

* IMPACTS...THE STRONG WINDS MAY RESULT IN DOWNED TREE LIMBS.
  ELECTRICAL INTERRUPTIONS ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION AND
WATCH FOR WIND-BLOWN DEBRIS ON THE ROADS. BE PREPARED FOR POSSIBLE
POWER OUTAGES.

&&

$$
DONALDSON
501 
WWHW70 PHFO 270020
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
220 PM HST SAT NOV 26 2011

...STRONG AND GUSTY TRADE WINDS THROUGH TONIGHT FOR THE BIG ISLAND
AND PARTS OF MAUI COUNTY...

.A STRONG HIGH NORTH OF THE AREA WILL PRODUCE LOCALLY STRONG TRADE
WINDS THROUGH TONIGHT.

HIZ014>019-022-025-026-271230-
/O.CAN.PHFO.WI.Y.0024.000000T0000Z-111127T1600Z/
/O.NEW.PHFO.WI.Y.0025.111127T0200Z-111127T1600Z/
LANAI MAKAI-LANAI MAUKA-KAHOOLAWE-MAUI WINDWARD WEST-
MAUI LEEWARD WEST-MAUI CENTRAL VALLEY-HALEAKALA SUMMIT-
BIG ISLAND NORTH AND EAST-KOHALA-
INCLUDING THE CITIES OF...MANELE...LANAI CITY...WAILUKU...
LAHAINA...KAANAPALI...KAHULUI...
HALEAKALA NATIONAL PARK ABOVE 6000 FEET...HILO...VOLCANO...
HONOKAA...KAMUELA...WAIKOLOA
220 PM HST SAT NOV 26 2011

...WIND ADVISORY IN EFFECT UNTIL 6 AM HST SUNDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST SUNDAY. 

* WINDS...NORTHEAST 15 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...CONTINUING THROUGH TONIGHT.

* IMPACTS...THE STRONG WINDS MAY RESULT IN DOWNED TREE LIMBS. 
  ELECTRICAL INTERRUPTIONS ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION AND
WATCH FOR WIND-BLOWN DEBRIS ON THE ROADS. BE PREPARED FOR
POSSIBLE POWER OUTAGES.

&&

$$

HIZ001>013-020-021-023-024-027-270130-
/O.CAN.PHFO.WI.Y.0024.000000T0000Z-111127T1600Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS-
OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-
OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-MOLOKAI WINDWARD-
MOLOKAI LEEWARD-WINDWARD HALEAKALA-LEEWARD HALEAKALA-KONA-
SOUTH BIG ISLAND-BIG ISLAND INTERIOR-
INCLUDING THE CITIES OF...LIHUE...PRINCEVILLE...POIPU...WAIMEA...
HANAPEPE...KOKEE STATE PARK...HONOLULU...WAIKIKI...HAWAII KAI...
KAPOLEI...NANAKULI...MAKAHA...HALEIWA...WAIALUA...KAHUKU...
PUNALUU...LAIE...KAILUA...KANEOHE...WAIMANALO...MILILANI...
WAHIAWA...PEARL CITY...MAKAKILO...KALAUPAPA...KAUNAKAKAI...HANA...
MAKAWAO...KIHEI...MAKENA...KAILUA-KONA...MILOLII...SOUTH POINT...
PAHALA...BRADSHAW FIELD...SADDLE ROAD ABOVE 5000 FEET
220 PM HST SAT NOV 26 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE REMAINED BELOW THE ADVISORY THRESHOLD OVER KAUAI
COUNTY...OAHU AND MOLOKAI.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this wind advisory went out at Nov 25, 4:00 PM HST, 3 hours 35 minutes earlier.

Area forecast discussion, Nov 25, 4:00 PM HST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
400 PM HST FRI NOV 25 2011

.SYNOPSIS...
WINDS WILL STRENGTHEN TONIGHT AS A COLD FRONT APPROACHES THE STATE
FROM THE NORTH. WINDY CONDITIONS WILL PREVAIL SATURDAY AND SUNDAY AS
THE FRONT MOVES ACROSS WHICH WILL PRODUCE SCATTERED SHOWERS AROUND
THE STATE TOMORROW AND TOMORROW NIGHT. MUCH DRIER WEATHER FOLLOWING
THE PASSAGE OF THIS FRONT BEGINNING IN THE WEST FROM SATURDAY NIGHT
INTO MONDAY. A LARGE NORTH NORTHWEST SWELL COMBINED WITH THE LOCALLY
GENERATED WIND WAVES WILL ALSO PRODUCE ELEVATED ROUGH AND CHOPPY
WAVES ALONG THE NORTH AND EAST FACING SHORES OF MOST ISLANDS
STARTING LATE SATURDAY...AND CONTINUING INTO EARLY NEXT WEEK.

&&

.DISCUSSION...
AN UPPER LEVEL TROUGH DIGGING IS FROM NORTHWEST TO SOUTHEAST OVER
THE NORTH CENTRAL PACIFIC CAUSING A SURFACE RIDGE JUST NORTH OF THE
HAWAIIAN ISLANDS TO WEAKEN. THE RELAXATION OF THE PRESSURE GRADIENT
SOUTH OF THIS RIDGE ALLOWED THE LIGHT TO MODERATE WINDS OVER THE
PAST COUPLE OF DAYS.

VISIBLE SATELLITE SHOWS THE NARROW BAND OF CLOUDS ASSOCIATED WITH A
COLD FRONT IS LOCATED 300 MILES NORTH OF KAUAI AND MOVING SOUTH AT
15 TO 20 MPH. NOT OBSERVED ON SATELLITE IS THE STRONG WINDS
OVERRUNNING THE FRONT WHICH ARE DRIVEN BY A STRONG SURFACE HIGH
BEHIND THE FRONT AND CURRENTLY FAR TO NORTHEAST OF HAWAII. WINDS
WILL STRENGTHEN TONIGHT AS THIS WIND SURGE AND COLD FRONT APPROACH
THE STATE FROM THE NORTH. THESE INCREASING WINDS WILL BEGIN TO
SPREAD FROM WESTERN ISLANDS EASTWARD TONIGHT AND SATURDAY. THERE IS
A POTENTIAL FOR WIND ADVISORY LEVEL WINDS WITH THIS
SURGE...SUSTAINED WINDS OVER 30 MPH...IN SOME OF THE MORE EXPOSED
AREAS AROUND THE STATE AND WE WILL CONSIDER A WIND ADVISORY FOR ALL
OR PORTIONS OF THE STATE SATURDAY AFTERNOON INTO SUNDAY. MIDLEVEL
WINDS WILL ALSO BOOST UP CONSIDERABLY WITH THE WIND SURGE AND WE
ALSO COULD GET WIND ADVISORY LEVEL WINDS AT THE HIGHER ELEVATIONS ON
MAUI AND THE BIG ISLAND SATURDAY NIGHT INTO SUNDAY.

THE DIFFUSE BAND OF LOW CLOUDS AND ACCOMPANIED SCATTERED SHOWERS
ASSOCIATED WITH THE FRONT WILL ARRIVE FIRST OVER KAUAI AND THEN OAHU
AFTER SUNRISE SATURDAY MORNING. MODELS HAVE TRENDED BACK AND FORTH
ON HOW MUCH RAINFALL WILL BE ASSOCIATED WITH THE FRONT...BUT GIVEN
HOW NARROW THE BAND IS LOOKING AT THIS TIME...WE ARE MOST LIKELY
GOING TO SEE A MODEST INCREASE IN SHOWERS FOCUSING ON WINDWARD AND
MAUKA AREAS. THE STRONG WINDS WILL CARRY THESE SHOWERS ONTO LEEWARD
SIDES OF THE SMALLER ISLANDS AS WELL.

VERY DRY AND SLIGHTLY COOLER AIR WILL ALSO FILL IN BEHIND THE FRONT
BEGINNING IN THE WEST FROM SATURDAY NIGHT THROUGH SUNDAY NIGHT IN
THE EAST. LOW CLOUDS AND SHOWERS WILL THEN DIMINISH INTO EARLY NEXT
WEEK. AS THE HIGH PRESSURE BEHIND THE FRONT CONTINUES PUSHING
EASTWARD AND WEAKENS...THE WINDS WILL WEAKEN ON MONDAY AND SHIFT TO
A MORE TYPICAL EAST-NORTHEAST TRADE WIND DIRECTION.

&&

.AVIATION...
INCREASING NE WINDS SATURDAY WILL REQUIRE AN AIRMET TANGO FOR MOD
LOW LEVEL TURB S THRU W OF MOUNTAINS. IT IS ALSO A POSSIBILITY THAT
A SIGMET WILL BE NEEDED FOR SVR LOW LEVEL TURB S THRU W OF MTNS. A
COLD FRONT IN ADVANCE OF THE STRONG WINDS WILL SPREAD MVFR CIGS/VIS
WITH SHRA FROM KAUAI DOWN THE ISLAND CHAIN SATURDAY.

&&

.MARINE...
WINDS WILL STRENGTHEN AND BACK TO A NORTHEASTERLY DIRECTION TONIGHT
AS A FRONT MOVES SOUTHEAST TOWARDS THE STATE. THE STRENGTHENING
WINDS AND RESULTANT ROUGH SEAS ARE EXPECTED TO REACH SMALL CRAFT
ADVISORY /SCA/ CRITERIA BY SATURDAY MORNING FOR ALL HAWAIIAN WATERS.
A FEW OF THE WINDY CHANNELS AROUND MAUI COUNTY AND THE BIG ISLAND
MAY REACH GALE STRENGTH SATURDAY NIGHT AND SUNDAY...BUT WILL WAIT
TO SEE WHAT STRENGTH OF WINDS ARE RECORDED TOMORROW TO COME TO A
DECISION ABOUT A WARNING.

A LARGE NORTH-NORTHWEST SWELL ARRIVING LATE SATURDAY AFTERNOON
COMBINED WITH LOCALLY GENERATED WIND WAVES WILL PRODUCE HAZARDOUS
SURF CONDITIONS ALONG NORTH...EAST AND SOME WEST FACING
SHORELINES. AS A RESULT...A HIGH SURF ADVISORY WILL MOST LIKELY BE
ISSUED TOMORROW MORNING FOR MOST OF THE COAST LINES EXPOSED TO
THIS HAZARDOUS WAVE ACTION. IN ADDITION TO THE LARGE BREAKING
WAVES AND RIP CURRENTS...LOCALIZED COASTAL FLOODING AND BEACH
EROSION MAY ALSO OCCUR ALONG SOME NORTHEAST FACING BEACHES AS WAVE
RUN UP IS ENHANCED BY THE STRONG NORTHEAST WINDS AFTER THE PASSAGE
OF THE FRONT. THIS WILL ESPECIALLY BE PREVALENT DURING HIGH TIDE
WHICH PEAK EARLY SUNDAY MORNING.

&&

.FIRE WEATHER...
STRONG NORTHEAST WINDS AND VERY DRY AIR FILLING IN BEHIND A FRONT
THAT WILL PUSH DOWN THE ISLAND CHAIN MAY PRODUCE CONDITIONS
FAVORABLE FOR RAPID FIRE GROWTH STARTING SATURDAY AFTERNOON.
THESE POTENTIALLY HAZARDOUS CONDITIONS MAY CONTINUE INTO EARLY
NEXT WEEK. A DRY AIRMASS WILL QUICKLY FILL IN BEHIND THE FRONT
SATURDAY NIGHT AND SUNDAY...BUT AT THIS TIME RELATIVE HUMIDITY
LEVELS ARE EXPECTED TO REMAIN ABOVE THE CRITICAL RED FLAG THRESHOLD.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY FROM 6 AM SATURDAY TO 6 PM HST SUNDAY FOR
ALL HAWAIIAN WATERS-

&&

DISCUSSION/MARINE/FIRE WEATHER...FOSTER
AVIATION...CRAIG

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 25, 3:34 PM HSTSmall Craft AdvisoryHFO4 days
Nov 26, 3:36 AM HSTHigh Surf AdvisoryHFOHonolulu, Kauai, Kalawao3 days
Nov 26, 8:07 AM HSTGale WatchHFO8 hr
Nov 26, 11:07 AM HSTFire Weather WatchHFO6 hr

Nearby

Wind Advisories in Hawaii, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.